Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is abdomen pain and change in color of discharge the side effects of an i pill ?

I had sex on 26th & 27th march,,,after having sex on 27th i had pills , after 3 hrs of taking pills i had sex again,,,from 2nd april i had periods,,,,bt there s change in color of the blood ,,,the abdomen on both left n right is paining,,the last period was over on 18th march,,,,so is there any chance of getting pregnant ,,or m i pregnant
Asked On : Mon, 4 Apr 2011
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
welcome to healthcaremagic forum
since you have periods after sex there is no chance of addition you have taken pills(pills 72 i think).it is very don't worry.
Answered: Tue, 17 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor